Universidad Complutense de Madrid
E-Prints Complutense

On atypical values and local monodromies of meromorphic functions

Impacto

Downloads

Downloads per month over past year



Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (1999) On atypical values and local monodromies of meromorphic functions. Proceedings of the Steklov Institute of Mathematics, 225 (2). pp. 156-164. ISSN 1531-8605

[img] PDF
Restringido a Repository staff only

141kB

Official URL: http://link.springer.com/journal/11501


URLURL Type
http://link.springer.com/Publisher


Abstract

A meromorphic function on a compact complex analytic manifold defines a C∞ locally trivial bundle over the complement to a finite subset of the projective line CP1, the bifurcation set. The monodromy transformations of this bundle correspond to loops around the points of the bifurcation set. In this paper we show that the zeta functions of these monodromy transformations {reviewer's remark: the inverse of the one defined by A'Campo} can be expressed in local terms, namely as integrals of the zeta functions of meromorphic germs with respect to the Euler characteristic. A special case of a meromorphic function on the projective space CPn is a function defined by a polynomial in n variables. We describe some applications of our technique to polynomial functions.


Item Type:Article
Uncontrolled Keywords:compact manifolds; meromorphic functions; critical values; Milnor fibration; monodromy; zeta-functions; bifurcations; Euler characteristic
Subjects:Sciences > Mathematics > Group Theory
ID Code:20988
Deposited On:22 Apr 2013 15:40
Last Modified:25 Jun 2018 07:26

Origin of downloads

Repository Staff Only: item control page